# SDR HKGA201906260034

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12017415083
- Condition: Gouged
- Location: Frames 39-40
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED BETWEEN FRAMES 39-40, STRINGERS 18-19L.  FABRICATED A DOUBLER AND FILLER SHIM AND APPLIED ALODINE AND EPOXY PRIMER TO DOUBLER AND SHIM PARTS IAW SRM 50-00-01 REV 58.  APPLIED EDGE SEAL AND TOP COAT IAW SRM 51-22-00.
